I have been taking Zoloft for 6 weeks I am still having lots of anxiety. I'm not feeling any results as of yet. I don't know what to do.
Lil, This is up to your doctor your on a very low dose of Zoloft at 25mg and when you first start it or have the dose increased for the first week or two it can make you Anxiety increase and other side effects. So they prefer to increase the Xanax first before giving out other nerve pills. You should give your doctor a call and see what they can do for you the Zoloft should help with the nerves and depression. So don't increase the Zoloft yourself you need to talk with your doctor. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2011 • 4 answers
Posted 1 Nov 2014 • 1 answer
Posted 2 Jan 2015 • 3 answers
Posted 1 Oct 2016 • 2 answers
Posted 26 Aug 2017 • 0 answers